# SDR DALA2022122908488

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 5,153 hours, 2,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Mid Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND CLEARING THE RUNWAY THE FLIGHT ATTENDANTS REPORTED GRAYISH SMOKE AT MIDCABIN WITH A "BURNT RUBBER" SMELL. TOOK APPROX 15 MINUTES TO DISSIPATE DURING TAXI AFTER ENGINE BLEEDS TURNED OFF. WHEN BLEEDS TURNED ON FAS REPORTED SMOKE STARTING TO INCREASE. C/W WORK CARDS 0550-2002 AND 0550-2001. NO FINDINGS NOTED. C/W NO GO ODI PREVENTION ATA 2172. (LP# 9370518)
